# SDR TWAA0016804

- Difficulty date: October 19, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- Aircraft time: 45,589 hours, 23,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FUSELAGE SKIN WAS DEFORMED FROM STA 1193 TO 1211, LONGERON 27L TO 28L.  REPAIRED PER SRM 53-04, FIG 12B, PAGE 39.
